Generalizzazione del concetto di traccia di un endomorfismo
Umberto Bartocci; Giuseppe De Cecco
- Volume: 62, Issue: 2, page 115-121
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- ATIYAH, M. F. and BOTT, R. (1967) - A Lefschetz fixed point formula for elliptic complexes: I, «Ann. of Math.», 86, 374-407; (1968) - II. Applications, «Ann. of Math.», 87, 451-491, Zbl0161.43201MR212836DOI10.2307/1970694
- BASS, H. (1968) - Algebraic K-Theory, Benjamin Inc., New York. MR249491
- BOURBACKI, N. (1962) - Algèbre, II, Hermann, Paris.
- DOLD, A. (1972) - Lectures on Algebraic Topology, Springer. Zbl0234.55001MR415602
- DOLD, A. (1972) - K-Theory of Non-Additive Functors of Finite Degree. «Math. Ann.», 196, 177-197. Zbl0221.18007MR301078DOI10.1007/BF01428048
- DOLD, A. (1975) - Teoria dei punti fissi, Lezioni raccolte da G. De Cecco, Quaderno C.N.R., Heidelberg.
- GODEMENT, R. (1963) - Cours d'algèbre, Hermann, Paris. MR158884
- GOHBERG, I. C. and KREIN, M. G. (1963) - The basic propositions on defect numbers, root number and indices of linear operators. «Am. Math. Soc. Trasl.», Serie 2, 13, 185-264. MR113146
- GRANAS, A. (1972) - The Leray-Schauder index and the fixed point theory for arbitrary ANRs, «Bull. Soc. Math. France», 100, 209-228. Zbl0236.55004MR309102
- GREUB, W. H. (1967) - Linear Algebra, Springer. Zbl0147.27408MR224622
- HELLINGER, E. and TOEPLITZ, O. (1910) - Grundlagen für eine Theorie der unendlichen Matrizen, «Math. Ann.», 69, 289-330. Zbl41.0381.01MR1511591DOI10.1007/BF01456325
- HOUZEL, C. (1973) - Espaces analitiques relatifs et théorème de finitude, «Math Ann.», 205, 13-54. Zbl0264.32012MR393552DOI10.1007/BF01432513
- KAPLANSKY, I. (1969) - Infinite Abelian Groups, «Ann. Arbor, Un. Mich. Press.». MR233887
- MACLANE, S. and BIRKHOFF, G. (1971) - Algèbre, I, II, Gauthier-Villars, Paris. MR266716
- LAWVERE, F. W. (1973) - Metric spaces, generalized logic, and closed categories, «Rend. Sem. Mat. Fis. Milano», XLIII. MR352214DOI10.1007/BF02924844
- LEFSCHETZ, S. (1965) - Topology, «Chelsea Pub. Comp.», New York.
- LERAY, J. (1959) - Theorie des points fixes: indice total et nombre de Lefschetz, «Bull. Soc. Math. France», 87, 221-233. Zbl0093.36702MR143202